# SDR SIMA20220429001

- Difficulty date: April 29, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 42,740 hours, 37,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070023001
- Condition: Unserviceable
- Location: Cockpit Partitio
- Component: Bracket Assy, F
- Component part number: P2070023001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT ABOVE FLIGHT ATTENDANT SEAT WILL NOT CHARGE-C/A-RAR EMERGENCY FLASHLIGHT IAW AMM 33-50-16 OPS CHECK GOOD.
